# SDR UALA2012011300280

- Difficulty date: January 13, 2012
- Submitted: January 30, 2012
- Operation: Air carrier
- Aircraft: N116UA
- Make and model: Boeing 747422
- Aircraft serial: 26908
- Aircraft time: 53,662 hours, 6,287 cycles
- Engine: Pwa PW4056
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Lanyard
- Condition: Broken
- Location: Seat 4c
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT 4C BACK LOCKPIN LANYARD BROKEN.  REPLACED LANYARD.
